# SDR SRAA970304

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 5708457503
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND EMERGENCY EXIT LIGHTS WILL NOT OPERATE FROM BATTERIES.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERIES, SYSTEM OPS CHECKED GOOD PER MM CH 33.
